Alert archive / Mississippi / Flash Flood Warnings in 2020
Flash Flood Warning 43, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 10, 2020, 4:39 PM CST for 5 counties in Mississippi. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2020, 4:39 PM CST (22:39 UTC)
- Expired
- Feb 10, 2020, 10:45 PM CST
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, MS, Kemper County, MS, Neshoba County, MS, Noxubee County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 122 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 4:45 PM CST | FLASH FLOOD | 2 Sse Gholson, MS | AREA AROUND SCIPLES MILL RD FLOODED AND THE ROAD ITSELF MAY BE UNDER SOON. |
| Feb 10, 8:45 PM CST | FLASH FLOOD | 2 W Noxapater, MS | HWY 395 CLOSED AT THE NOXAPATER CREEK BRIDGE DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 591 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
353
WGUS54 KJAN 102239
FFWJAN
MSC019-069-099-103-159-110445-
/O.NEW.KJAN.FF.W.0043.200210T2239Z-200211T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
439 PM CST Mon Feb 10 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Choctaw County in central Mississippi...
Noxubee County in east central Mississippi...
Kemper County in east central Mississippi...
Winston County in east central Mississippi...
Neshoba County in east central Mississippi...
* Until 1045 PM CST Monday.
* At 437 PM CST, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Two to
four inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Philadelphia, Louisville, Preston, Nanih Waiya, Pearl River,
Neshoba, Macon, Brooksville, De Kalb, Liberty, Millcreek, Tamola,
Damascus, Cooksville, Deerbrook, Bigbee Valley, Mashulaville,
Burnside, Gholson and Electric Mills.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3258 8840 3258 8932 3327 8932 3329 8831
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 4:20 PM CST, 19 minutes earlier.
Area forecast discussion, Feb 10, 4:20 PM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
420 PM CST Mon Feb 10 2020
.DISCUSSION...
This Afternoon through Tomorrow:
The primary message remains the likelihood of flooding (both flash
flooding and river flooding) as we head into tomorrow. The reports
and radar estimates of rainfall today have approached 4 to 6
inches for parts of the area - mainly along an axis from Leflore
County east to Webster County and along an axis generally from
Yazoo County east to Kemper County. Ongoing flooding is noted in
several of the Flash Flood Warnings in effect through this
evening, where reports of flooded roads have been common. The
river flooding situation continues to worsen as well. Many local
rivers and streams are on the rise, with the runoff from today's
excessive rainfall expected to result in moderate to major river
flooding over the next few days. The threat for strong to
marginally severe thunderstorms will continue through around 9 PM
tonight. Daytime instability has resulted in a few low-topped
supercells, and these will pose a threat for damaging wind gusts
and an isolated tornado or two if low-level wind shear vectors can
align with any bowing segments. The loss of daytime heating this
evening will slowly cut off the threat for severe weather for the
overnight hours.
The west-east oriented frontal boundary to our north will
gradually sink southward through the day tomorrow - aided in its
southward push by rain- cooled air. Especially true for the
overnight hours tonight, the combined front/outflow boundary will
serve as the focus for additional heavy rainfall. Various high
resolution model guidance is an agreement that a surface low
lifting northeastward along the front will boost low-level
southerly flow across the boundary, with PWAT values in excess of
1.5 inches in the airmass being lifted over the boundary. Average
additional rainfall values north of Interstate 20 through tonight
will be on the order of 1 to 1.5 inches, so will leave the current
configuration to the Flood threat graphics and the current Flash
Flood Watch. Rain chances will shift north of the boundary
tomorrow as the next system develops to our west, but the threat
for flash flooding should mostly taper off by tomorrow afternoon
with the relative lull in rain across the area. /NF/
Tuesday night through the weekend...
The long-term forecast main focus will be the next severe event
Wednesday. This event will consist of multiple hazards including
additional flash flooding. There will be a bit of a break from
rain Thursday evening and Friday but possible rain chances will
return this upcoming weekend.
On Wednesday evening a weak frontal boundary will progress
through the region. Ahead of the front, heavy rain and storm
chances will be possible for Wednesday afternoon through overnight
hours. Though CAPE values aren't very 'high'(600-1000J/kg), there
is still enough instability and shear which supports the
potential for severe weather, hence SPC day 3 outlook for an
Enhanced Risk Wednesday. Another threat is flash flooding. Due to
ongoing flooding from heavy rain/storms today, an additional 2
inches will be possible on Wednesday as a closed low tracks across
the Southern Plains and eventually ejects east affecting the
ArkLaMiss. Will keep the Enhanced Risk for severe potential and an
Elevated/Slight for flooding in the HWO as new model guidance
continues to be consistent with data from yesterday.
As for Thursday through the weekend, the then old front will have
made its way out of the region bringing a drier and cooler air mass
with max temperatures possibly being in the high 50s in the south
and low to mid 50s elsewhere vs max temperatures for Wednesday will
range from the mid 60s to high 70s from the north to the south.
Though the front will have passed through Wed-Thurs, the front will
lift back up Saturday evening-Sunday and sort of hang up and hover
just south of the state allowing for increased moisture to seep
inland and create rain chances Saturday afternoon through Sunday and
possibly next week. A possible wet trend will continue into next
week but confidence on heavy or storm potential is low due to this
being a week away but will keep an eye out./JNE/
&&
.AVIATION...
18Z TAF discussion:
SHRA and TSRA will affect various TAF sites throughout the TAF
period, with periods of reduced visibility and broken MVFR or
lower ceilings accompanying heavy rainfall. After 00Z, increasing
chances for low stratus even away from any rain so have MVFR to
IFR ceilings at most sites. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 60 65 54 74 / 96 73 56 71
Meridian 66 68 54 76 / 95 55 47 46
Vicksburg 54 56 50 70 / 100 73 68 87
Hattiesburg 68 75 61 78 / 39 29 37 43
Natchez 61 65 54 73 / 61 68 53 83
Greenville 46 49 44 59 / 100 77 89 96
Greenwood 50 52 47 65 / 100 67 84 90
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Tuesday afternoon for MSZ018-019-
025>054-059>061.
LA...Flash Flood Watch through Tuesday afternoon for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Tuesday afternoon for ARZ074-075.
&&
NF/JNEHazardous weather outlook, Feb 10, 4:32 PM CST, 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 432 PM CST Mon Feb 10 2020 ARZ074-075-LAZ007>009-MSZ019-025>039-041-112245- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Sunflower- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-Noxubee- Sharkey- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Significant TIMING...The rest of this afternoon through tonight Isolated strong severe thunderstorms are possible through early this evening. Some thunderstorms could produce damaging wind gusts and small hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely through tonight and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Wednesday through Wednesday night. MSZ018-112245- Bolivar- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Tonight and Tuesday FLOODING THREAT...Significant TIMING...The rest of this afternoon through tonight Widespread flash flooding is likely through tonight and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. LAZ015-MSZ040-042-112245- Richland-Issaquena-Yazoo- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Significant TIMING...The rest of this afternoon through tonight Severe thunderstorms are possible through early this evening. Some thunderstorms could produce damaging wind gusts up to 60 mph and quarter size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely through tonight and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Wednesday through Wednesday night. LAZ016-023-025-MSZ043>045-047>051-053-054-112245- Madison LA-Franklin LA-Tensas-Madison MS-Leake-Neshoba-Warren- Hinds-Rankin-Scott-Newton-Claiborne-Copiah- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms are possible through early this evening. Some thunderstorms could produce damaging wind gusts up to 60 mph and quarter size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding are likely through tonight and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Moderate to major river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Wednesday through Wednesday night. MSZ046-052-056-112245- Kemper-Lauderdale-Smith- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Isolated strong severe thunderstorms are possible through early this evening. Some thunderstorms could produce damaging wind gusts and small hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding are likely through tonight and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Moderate to major river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Wednesday through Wednesday night. LAZ024-026-MSZ055-059>061-112245- Catahoula-Concordia-Simpson-Jefferson-Adams-Franklin MS- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are possible through early this evening. Some thunderstorms could produce damaging wind gusts up to 60 mph and quarter size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Wednesday through Wednesday night. MSZ057-058-062>065-112245- Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Isolated strong severe thunderstorms are possible through early this evening. Some thunderstorms could produce damaging wind gusts and small hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Wednesday through Wednesday night. MSZ066-072-073-112245- Jones-Marion-Lamar- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Tuesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. MSZ074-112245- Forrest- 432 PM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms and additional heavy rainfall causing flash flooding will affect most of the forecast area Wednesday through Wednesday night. Moderate to major river flooding is also expected to continue across the area as a result of recent and additional rounds of rainfall. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Feb 10, 4:02 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 2 NW TINSLEY 32.76N 90.49W
02/10/2020 YAZOO MS EMERGENCY MNGR
PORTIONS OF HWY 3 ARE FLOODED.
&&
CELocal storm report, Feb 10, 4:03 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 3 SSW SATARTIA 32.64N 90.56W
02/10/2020 YAZOO MS EMERGENCY MNGR
PARTS OF HWY 3 ARE FLOODED.
&&
CELocal storm report, Feb 10, 4:12 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 3 W ELLISON RIDGE 33.06N 88.93W
02/10/2020 WINSTON MS EMERGENCY MNGR
PART OF CRYSTAL RIDGE RD UNDERWATER.
&&
CELocal storm report, Feb 10, 4:16 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 1 SSE LAKE PROVIDENCE 32.80N 91.18W
02/10/2020 EAST CARROLL LA LAW ENFORCEMENT
SOME HOMES THREATENED BY FLOODING,
SANDBAGGING TAKING PLACE.
&&
CELocal storm report, Feb 10, 4:18 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 2 SW LAKE PROVIDENCE 32.79N 91.22W
02/10/2020 EAST CARROLL LA LAW ENFORCEMENT
PART OF 3181 FLOODED.
&&
CELocal storm report, Feb 10, 4:33 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLASH FLOOD 2 SW ARLINGTON 32.85N 89.20W
02/10/2020 NESHOBA MS LAW ENFORCEMENT
MULTIPLE ROADS FLOODING ACROSS N PART OF
NESHOBA COUNTY.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 11:26 PM CST | Severe Thunderstorm Warning | JAN | Warren | 64 min |
| Feb 10, 12:06 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 24 min |
| Feb 10, 12:47 AM CST | Special Weather Statement | JAN | Humphreys | 43 min |
| Feb 10, 1:02 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 58 min |
| Feb 10, 1:37 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Montgomery, Webster | 53 min |
| Feb 10, 2:12 AM CST | Special Weather Statement | JAN | Winston | 48 min |
| Feb 10, 2:28 AM CST | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 35 min |
| Feb 10, 3:18 AM CST | Special Weather Statement | JAN | Attala | 27 min |
| Feb 10, 3:37 AM CST | Special Weather Statement | JAN | Attala, Holmes | 23 min |
| Feb 10, 8:18 AM CST | Special Weather Statement | JAN | Jones | 42 min |
| Feb 10, 8:56 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 10, 8:56 AM CST | River Flood Warning | JAN | Madison, Rankin | 9 days |
| Feb 10, 9:27 AM CST | Flash Flood Warning | JAN | Leake | 3 hr |
| Feb 10, 9:43 AM CST | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 8 hr |
| Feb 10, 10:31 AM CST | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Feb 10, 10:59 AM CST | River Flood Warning | JAN | Sunflower | 21 days |
| Feb 10, 10:59 AM CST | River Flood Warning | JAN | Sharkey | 38 days |
| Feb 10, 11:04 AM CST | River Flood Warning | JAN | Bolivar, Washington | 27 days |
| Feb 10, 11:29 AM CST | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 3 hr |
| Feb 10, 11:49 AM CST | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 41 min |
| Feb 10, 11:58 AM CST | River Flood Warning | JAN | Hinds, Rankin | 21 days |
| Feb 10, 12:26 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 49 min |
| Feb 10, 12:38 PM CST | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 6 hr |
| Feb 10, 12:55 PM CST | Flash Flood Warning | JAN | Attala, Leake, Madison | 7 hr |
| Feb 10, 1:00 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 45 min |
| Feb 10, 1:36 PM CST | Flash Flood Warning | JAN | Issaquena, Madison, Sharkey, Warren, Yazoo | 3 hr |
| Feb 10, 1:39 PM CST | Special Weather Statement | JAN | Neshoba | 36 min |
| Feb 10, 1:56 PM CST | Flash Flood Warning | JAN | Choctaw, Kemper, Neshoba, Noxubee, Winston | 3 hr |
| Feb 10, 2:10 PM CST | Flash Flood Warning | JAN | Leake, Madison, Rankin, Scott | 3 hr |
| Feb 10, 2:11 PM CST | Special Weather Statement | JAN | Leake | 34 min |
| Feb 10, 2:52 PM CST | Special Weather Statement | JAN | Marion | 23 min |
| Feb 10, 3:03 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster | 6 hr |
| Feb 10, 3:48 PM CST | Special Weather Statement | JAN | Kemper | 27 min |
| Feb 10, 4:42 PM CST | Special Weather Statement | JAN | Lawrence, Lincoln | 63 min |
| Feb 10, 4:59 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 61 min |
| Feb 10, 5:23 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 87 min |
Nearby
Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.